Alert archive / North Dakota / Wind Advisories in 2017
Wind Advisory 11, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Oct 17, 2017, 1:36 PM CDT for 11 counties in North Dakota. It took effect at Oct 18, 2017, 2:00 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2017, 1:36 PM CDT (18:36 UTC)
- In effect from
- Oct 18, 2017, 2:00 AM CDT
- Expired
- Oct 18, 2017, 7:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Foster County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Wells County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 26 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2597 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
910 WWUS73 KBIS 171836 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 136 PM CDT Tue Oct 17 2017 NDZ001-002-009-010-180245- /O.NEW.KBIS.WI.Y.0011.171018T0700Z-171018T2100Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 136 PM CDT Tue Oct 17 2017 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 4 PM CDT WEDNESDAY... The National Weather Service in Bismarck has issued a Wind Advisory, which is in effect from 2 AM to 4 PM CDT Wednesday. * TIMING...Late tonight through Wednesday afternoon. * WINDS...Westerly winds with gusts to 45 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ NDZ003>005-011>013-023-025-180245- /O.NEW.KBIS.WI.Y.0011.171018T0900Z-171019T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Wells-Foster- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Harvey, Fessenden, and Carrington 136 PM CDT Tue Oct 17 2017 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... The National Weather Service in Bismarck has issued a Wind Advisory, which is in effect from 4 AM to 7 PM CDT Wednesday. * TIMING...Late tonight through Wednesday afternoon. * WINDS...Westerly winds with gusts to 50 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ PA
7 follow-up statements
488 WWUS73 KBIS 180230 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 930 PM CDT Tue Oct 17 2017 NDZ001-002-009-010-181030- /O.CON.KBIS.WI.Y.0011.171018T0700Z-171018T2100Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 930 PM CDT Tue Oct 17 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM CDT WEDNESDAY... * TIMING...Late tonight through Wednesday afternoon. * WINDS...Westerly winds with gusts to 45 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ NDZ003>005-011>013-023-025-181030- /O.CON.KBIS.WI.Y.0011.171018T0900Z-171019T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Wells-Foster- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Harvey, Fessenden, and Carrington 930 PM CDT Tue Oct 17 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * TIMING...Late tonight through Wednesday afternoon. * WINDS...Westerly winds with gusts to 50 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ waa
104 WWUS73 KBIS 180446 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1146 PM CDT Tue Oct 17 2017 NDZ001-002-009-010-181300- /O.CON.KBIS.WI.Y.0011.171018T0700Z-171018T2100Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 1146 PM CDT Tue Oct 17 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * TIMING...through Wednesday afternoon. * WINDS...Westerly winds with gusts to 55 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ NDZ003>005-011>013-023-025-181300- /O.CON.KBIS.WI.Y.0011.171018T0900Z-171019T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Wells-Foster- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Harvey, Fessenden, and Carrington 1146 PM CDT Tue Oct 17 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * TIMING...Late tonight through Wednesday afternoon. * WINDS...Westerly winds with gusts to 50 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ KS
520 WWUS73 KBIS 180917 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 417 AM CDT Wed Oct 18 2017 NDZ001-002-009-010-181730- /O.CON.KBIS.WI.Y.0011.000000T0000Z-171018T2100Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 417 AM CDT Wed Oct 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * TIMING...Through Wednesday afternoon. * WINDS...Westerly winds with gusts to 45 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ NDZ003>005-011>013-023-025-181730- /O.CON.KBIS.WI.Y.0011.000000T0000Z-171019T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Wells-Foster- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Harvey, Fessenden, and Carrington 417 AM CDT Wed Oct 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Through early Wednesday evening. * WINDS...Westerly winds with gusts to 50 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ KS
063 WWUS73 KBIS 181444 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 944 AM CDT Wed Oct 18 2017 NDZ001-002-009-010-182100- /O.CON.KBIS.WI.Y.0011.000000T0000Z-171018T2100Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 944 AM CDT Wed Oct 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * TIMING...Through Wednesday afternoon. * WINDS...Westerly winds with gusts to 45 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ NDZ003>005-011>013-023-025-182245- /O.CON.KBIS.WI.Y.0011.000000T0000Z-171019T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Wells-Foster- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Harvey, Fessenden, and Carrington 944 AM CDT Wed Oct 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Through early Wednesday evening. * WINDS...Westerly winds with gusts to 50 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ PA
790 WWUS73 KBIS 181928 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 228 PM CDT Wed Oct 18 2017 NDZ001-002-009-010-182100- /O.CON.KBIS.WI.Y.0011.000000T0000Z-171018T2100Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 228 PM CDT Wed Oct 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * TIMING...Through Wednesday afternoon. * WINDS...Westerly winds with gusts to 45 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ NDZ003>005-011>013-023-025-190000- /O.CON.KBIS.WI.Y.0011.000000T0000Z-171019T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Wells-Foster- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Harvey, Fessenden, and Carrington 228 PM CDT Wed Oct 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Through early Wednesday evening. * WINDS...Westerly winds with gusts to 50 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ AE/PA
856 WWUS73 KBIS 182144 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 444 PM CDT Wed Oct 18 2017 NDZ003>005-011>013-023-025-190000- /O.CON.KBIS.WI.Y.0011.000000T0000Z-171019T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Wells-Foster- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Harvey, Fessenden, and Carrington 444 PM CDT Wed Oct 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Through early Wednesday evening. * WINDS...Westerly winds with gusts to 50 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Working outside on elevated structures will be hazardous. Critical fire weather conditions are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ waa
543 WWUS73 KBIS 182353 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 653 PM CDT Wed Oct 18 2017 NDZ003>005-011>013-023-025-190100- /O.EXP.KBIS.WI.Y.0011.000000T0000Z-171019T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Wells-Foster- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Harvey, Fessenden, and Carrington 653 PM CDT Wed Oct 18 2017 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... The winds have diminished and the wind advisory will be allowed to expire at 7 pm CDT. $$ waa
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 17, 12:36 PM CDT, 1 hour earlier.
Area forecast discussion, Oct 17, 12:36 PM CDT, 1 hour before
Area Forecast Discussion National Weather Service Bismarck ND 1236 PM CDT Tue Oct 17 2017 .UPDATE... Issued at 1232 PM CDT Tue Oct 17 2017 Again, little change for the remainder of the day outside of observed trends through 17 UTC. These trends continue to favor the top edge of forecast temperature guidance. A few readings in the lower 80s are possible south central this afternoon. UPDATE Issued at 945 AM CDT Tue Oct 17 2017 Little change other than for observed trends through 14 UTC. Will continue to evaluate potential wind headlines for tonight into Wednesday, in addition to the fire weather threat for Wednesday. UPDATE Issued at 641 AM CDT Tue Oct 17 2017 Hourly weather elements were blended to latest observations for this update. Otherwise no changes. && .SHORT TERM...(Today and tonight) Issued at 422 AM CDT Tue Oct 17 2017 Forecast highlights today and tonight - a very warm day ahead with high temperatures 15 to 25 degrees above average for this time of year. Near critical fire weather conditions continue for southwest North Dakota this afternoon. A potent cold front will sweep from northwest to southeast tonight, prompting wind concerns for northern North Dakota, followed by more fire weather concerns Wednesday. Please see the fire weather discussion below for further details. Sunny, with breezy conditions evolving this afternoon with southwest winds 15 to 25 mph. Afternoon highs will range from 80F in south central ND (includes Bismarck), to mid and upper 70s elsewhere. In the far north, highs will be around 70F. A dry, but very strong cold front in terms of an abrupt wind increase and a temperature change, will plow through northwest North Dakota near midnight, and quickly sweep through central ND overnight. West to northwest winds will increase, with the strongest winds along and north of Highway 2 tonight. GFS Bufkit soundings near Sherwood would favor a brief period of high wind warning criteria being met, while the NAM is not quite as strong. 3hr pressure rises of 4mb to 5mb push through western and northern ND tonight with steep low level lapse rates. A solid wind advisory looks in order tonight in the north, and will let the dayshift have another look with the latest data. .LONG TERM...(Wednesday through Monday) Issued at 327 AM CDT Tue Oct 17 2017 Wednesday will feature strong winds from sunrise through late afternoon and early evening before diminishing. Sustained winds of 20 to 35 mph will encompass all of western and central North Dakota, with wind gusts mostly between 35 and 45 mph. Wind advisory headlines will likely be needed for northern ND and into the James River Valley. Much cooler Wednesday with highs in the mid 50s north to lower 60s south. Thursday and Friday will feature another significant warmup, similar to Tuesday. No record highs anticipated, but high temperatures both days will reach well into the 70s along with a few lower 80s. Southerly winds of 10 to 15 mph can be expected both days. Another strong cold front will push through from west to east Friday night. The upper trough follows quickly with a period of strong synoptic scale ascent across western/central ND. This results in a high chance for rainshowers late Friday night through Saturday morning. Breezy and much cooler Saturday with highs in the 50s. Another system quickly follows for Sunday and Monday with another surge of cooler air and chances for rainshowers. Highs Sunday and Monday will be in the 50s to lower 60s. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1232 PM CDT Tue Oct 17 2017 VFR conditions are forecast for the 18 UTC TAF cycle. Southwest winds with gusts of 20-25 kts are forecast across western and central North Dakota this afternoon. A strong cold front will enter western North Dakota tonight, and move through central North Dakota by early Wednesday morning. Strong northwest winds behind the front with gusts in excess of 35-40 kts are possible, especially across northern North Dakota and into the James River Valley. Low level wind shear is also possible across much of western and central North Dakota tonight into Wednesday morning. && .FIRE WEATHER... Issued at 422 AM CDT Tue Oct 17 2017 For today, near critical fire weather conditions are forecast in southwest North Dakota. Minimum relative humidities of between 13 and 17 percent will combine with marginal/sustained winds near 20 mph for a few hours this afternoon. However with fuels having enough of a green component, rapid spread is not anticipated and thus no fire weather headline is warranted at this time. For Wednesday afternoon, sustained westerly winds 20 to 35 mph, combined with minimum relative humidities of between 20 and 25 percent are forecast to coincide across most of central North Dakota, with the Turtle Mountains and the James River Valley experiencing the strongest winds. However, as mentioned above, the latest fuel status, both from FMOs/Fire Management Officers, and observational equipment, reflect fuels that have not fully cured enough to sufficiently produce/sustain a rapid rate of spread needed for critical fire weather conditions. Will let the dayshift evaluate this again (if needed), with any additional Fire Management Officers. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...PA SHORT TERM...KS LONG TERM...KS AVIATION...PA FIRE WEATHER...KS
Hazardous weather outlook, Oct 17, 12:31 PM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1231 PM CDT Tue Oct 17 2017 NDZ001>005-009>013-017>020-031>034-040>045-181745- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings- Stark-Morton-Slope-Hettinger-Grant-Bowman-Adams-Sioux- 1231 PM CDT Tue Oct 17 2017 /1131 AM MDT Tue Oct 17 2017/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight Near critical fire weather conditions are forecast across southwest North Dakota this afternoon. For tonight, strong westerly winds are forecast to develop across the north and portions of the west. Sustained westerly winds of 30 mph with gusts to 45 mph are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Near critical fire weather conditions are forecast Wednesday afternoon. Strong northwest winds sustained at 30 mph with gusts in excess of 45 mph are possible Wednesday across northern North Dakota and into the James River Valley. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ021>023-025-035>037-046>048-050-051-181745- McLean-Sheridan-Wells-Foster-Burleigh-Kidder-Stutsman-Emmons- Logan-La Moure-McIntosh-Dickey- 1231 PM CDT Tue Oct 17 2017 This Hazardous Weather Outlook is for portions of south central North Dakota and southeast North Dakota. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Near critical fire weather conditions are forecast Wednesday afternoon. Strong northwest winds sustained at 30 mph with gusts in excess of 45 mph are possible Wednesday across northern North Dakota and into the James River Valley. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. PA
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 1:49 PM CDT | Fire Weather Watch | BIS | Bottineau, Burke, Burleigh, Divide, Foster, Kidder and 11 more | 13 hr |
Nearby
Wind Advisories in North Dakota, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.